Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Stringy mucus, white particles in urine, elevated WBC. Diagnosed to be UTI, prescribed antibiotics. Advice?

Hi I have been to gum clinic and all my tests came back fine, however I was told I had a uti and prescribed antibiotics however the drs said they did not find no growth but I had 30% white blood cells in my urine which I should not have. I have noticed white particles in my urine an a white stringy mucus do you know what this could be?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern increasing the WBC may not be the indication of UTI and if there no organism growth found in the urine then this is not the urinary tract infection, if you do not have any symptom then no need to worry about this, as such you do not mentioned the symptoms that could prove the infection of urinary tract, take care and have a nice day.
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor